Bipolar since 2008 put on Zoloft 50mg/d increase over a period till 2012 up to 200mg/d:Serequel 75mg/d since 2008 to October 2011,reason I became hyperglysm(eyesight deteriorated) surgarlevel 22(South African)at that stage!I was diagnose with Diabetes2!on a previous occasion I ask th psyc to look into serequeol coz I had this urge to scratch me!iv develop ich on my forehead hairline!seems it was started t b infected th hairfolicals!did my research got th shock of my life!I was put on metformin which eventually contribute t my Neuropothy!my right leg was ice cold only after th 3rd dr they notice th neuroph,took me off metforman serequel ,only now March 2013 levels r satisfied 6,but hv no hair on my hairline on my forehead and still irritating!still scratch!I'm on Newrontin since Oct 2012!
Can my mededication caused my diabetes and eventualy severe Neoropathy?Zoloft 300mg/d;Seroquel 75/d?
- 31 Mar 2013 by gerritwer
- 1 April 2013
If you take Seroquel with Metformin, it will reduce the effectiveness of the Metformin reducing your blood sugar. Seroquel should not be used if someone has diabetes or has a family history of it. Of course there is always the case that the benefits of the medication could outweigh the potential side effects? Hair loss is very rare with Seroquel, but it isn't unheard of... on Mar, 21, 2013: 63,831 people reported to have side effects when taking Seroquel. Among them, 326 people (0.51%) have Hair Loss. Have you discussed all of this with your doctor?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Sep 2011 • 3 answers
Medication - Hey I'm new here. My doctor put me on seroquel 300mg xr once at night. A few day ago I?
Posted 22 Apr 2012 • 3 answers
Posted 23 Aug 2012 • 10 answers
Posted 2 Jan 2016 • 1 answer
Posted 23 Oct 2017 • 3 answers